HQP Development Day: Sunday, October 20, 2019

Please note: this agenda is a working version and therefore subject to change

This year, the HQP Development Day will include talks hosted by adMare BioInnovations, a keynote on The Data and Strategies for Promoting Mental Wellness in Graduate Trainees, and a panel on career and professional development by experts in different sectors. Finally, the day will include concurrent breakout sessions to further the discussion represented in the panel. HQP will have the opportunity to attend two of the four talks taking place during the concurrent breakout sessions.

Keynote Speakers

Teresa Evans

Teresa Evans, PhD MSc

Assistant Professor, UTHSA
Principal, Teresa Evans PhD LLC, San Antonio, TX
Chief Operations Officer, Trauma Insight, San Antonio, TX

Nathan Vanderford

Nathan Vanderford, PhD MBA

Professor, University of Kentucky (UK) College of Medicine Assistant Director for Research, Markey Cancer Cente
Director of Administration for the Center for Cancer and Metabolism

Time Sessions
11:30 - 2:00 pm HQP Registration and Lunch
1:15 - 1:30 pm Introduction and Welcome
1:30 - 2:15 pm Keynote on The Data and Strategies for Promoting Mental Wellness in Graduate Trainees (Drs. Evans and Vanderbelt)
2:15 - 2:45 pm Industry Talks: Centre for Drug Research and Development
2:45 - 2:50 pm Stretching & coffee break
2:55 - 3:05 pm Panel Introduction and moderator remarks
3:05 - 3:50 pm Panel Discussion - Career Insights (4-5 speakers)
3:50 - 3:55 pm Travel time
3:55 - 4:25 pm
Concurrent Breakout Sessions
(30-min workshops)

Drs. Teresa Evans & Nathan Vanderbelt

Individual Program Plan (IDP) Workshop

Dr. Rebecca Auer

Topic TBD

Dr. Ismael Samudio

Topic TBD

Panelist 4 Panelist 5 (tentative)
4:25 - 4:55 pm Networking Coffee Break
4:55 - 5:25 pm
Concurrent Breakout Sessions
(30-min workshops)

Drs. Teresa Evans & Nathan Vanderbelt

Individual Program Plan (IDP) Workshop

Dr. Rebecca Auer

Topic TBD

Dr. Ismael Samudio

Topic TBD

Panelist 4 Panelist 5 (tentative)

Meet the Experts

Monday, October 21, 1 – 2:30pm

The Meet the Experts event will host ~12 subject matter experts representing various careers and job sectors relevant to HQP. It will be a semi-moderated "speed dating" event whereby HQP will have the opportunity to chat with a few subject matter experts in small groups.

Sponsored by
adMare BioInnovations